# SDR CALA0700242

- Difficulty date: May 13, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT FLOORBOARD MOUNT HOLES, STA 967, S17L TO S17R.  REPAIRED FLOORBEAM IAW SRM 53-00-51, FIGURE 201, PAGE 201.
